# SDR FDEA201201180273

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,540 hours, 29,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT FELL OUT OF POSITION IN TURBULENCE AFTER TAKEOFF.  CHECKED MOUNTING BASE AND LIGHT ASSY, NO DEFECTS NOTED.  REINSTALLED EMERGENCY EXIT LIGHT ASSY, OPS CHECKED GOOD MM 33-50-101-2.
